×

zbMATH — the first resource for mathematics

Some problems of global analysis on asymptotically simple manifolds. (English) Zbl 0402.58004

MSC:
58D17 Manifolds of metrics (especially Riemannian)
53C20 Global Riemannian geometry, including pinching
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
58D05 Groups of diffeomorphisms and homeomorphisms as manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Berger and D. Ebin : Some decomposition of symmetric tensors on a Riemannian manifold . J. Diff. Geom. 3 (1969) 379-392. · Zbl 0194.53103 · doi:10.4310/jdg/1214429060
[2] L. Bers , F. John and M. Schechter : Partial Differential Equations . A.M.S., 1964.
[3] J.P. Bourguignon and H. Brezis : Remarks on the Euler equation . J. Funct. Anal. 16 (1974) 341-363. · Zbl 0279.58005 · doi:10.1016/0022-1236(74)90027-5
[4] M. Cantor : Perfect fluid flows over Rn with asymptotic conditions . J. Func. Anal. 18 (1975) 73-84. · Zbl 0306.58007 · doi:10.1016/0022-1236(75)90030-0
[5] M. Cantor : Spaces of functions with asymptotic conditions , Ind. U. Math. J. 24, No. 9 (1975) 897-902. · Zbl 0441.46028 · doi:10.1512/iumj.1975.24.24072
[6] Y. Choquet-Bruhat , A.E. Fischer and J.E. Marsden : Maximal hypersurfaces and positivity of mass (preprint).
[7] D. Ebin : The manifold of Riemannian metrics , in: Proc. Symp. Pure Math. XV , Amer. Math. Soc. 1970, 11-40. · Zbl 0205.53702
[8] D. Ebin and J. Marsden : Groups of diffeomorphisms and the motion of an incompressible fluid . Ann. Math. 92 (1970) 102-153. · Zbl 0211.57401 · doi:10.2307/1970699
[9] A. Fischer and J. Marsden : Deformation of scalar curvature . Duke Math. J. 42 (1975) 102-153. · Zbl 0336.53032 · doi:10.1215/S0012-7094-75-04249-0
[10] A. Fischer and J. Marsden : The manifold of conformally equivalent metrics , Can. J. Math. 29, No. 1 (1977) 193-209. · Zbl 0358.58006 · doi:10.4153/CJM-1977-019-x
[11] F. John : Plane Waves and Spherical Means Applied to Partial Differential Equations (Interscience Publishers, Inc., New York, 1955) pp. 65-71. · Zbl 0067.32101
[12] H. Karcher : Riemannian center of mass and mollifier smoothing . Comm. Pure App. Math. to appear. · Zbl 0343.57020
[13] S. Kobayashi and K. Nomizu : Foundations of Differential Geometry, I (Interscience, New York, 1963). · Zbl 0119.37502
[14] S. Lang : Introduction to Differentiable Manifolds (Interscience, New York, 1962). · Zbl 0103.15101
[15] J. Marsden : Applications of Global Analysis in Mathematical Physics (Publish or Perish, Inc., Boston, 1974). · Zbl 0367.58001
[16] L. Nirenberg and H. Walker : The null spaces of elliptic partial differential operators in Rn , J. Math. Anal. App. 47, no. 2, (1973) 271-301. · Zbl 0272.35029 · doi:10.1016/0022-247X(73)90138-8
[17] R. Palais : Foundations of Global Non-Linear Analysis (W.A. Benjamin, Inc., New York, 1968). · Zbl 0164.11102
[18] J.P. Penot : Une méthode pour construire des variétés d’applications au moyen d’un plognement . C.R. Acad. Sci. Paris, 266 (1968) 625-627. · Zbl 0198.56702
[19] J. York, Jr : Covariant decompositions of symmetric tensors in the theory of gravitation . Ann. Inst. Henri Poincaré XXI, No. 4 (1974) 319-332. · Zbl 0308.53018 · numdam:AIHPA_1974__21_4_319_0 · eudml:75832
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.